Beta
287246

SUFFICIENT CONDITIONS FOR THE OSCILLATION OF NONLINEAR FRACTIONAL DIFFERENCE EQUATIONS J. O. ALZABUT, T. ABDELJAWAD

Article

Last updated: 29 Dec 2024

Subjects

-

Tags

-

DOI

10.21608/jfca.2014.287246

Volume

5

Article Issue

1

Related Issue

39846

Issue Date

2014-01-01

Receive Date

2023-02-24

Publish Date

2014-01-01

Page Start

177

Page End

187

Print ISSN

2090-584X

Online ISSN

2090-5858

Link

https://jfca.journals.ekb.eg/article_287246.html

Detail API

https://jfca.journals.ekb.eg/service?article_code=287246

Order

287,246

Type

Regular research papers

Type Code

2,646

Publication Type

Journal

Publication Title

Journal of Fractional Calculus and Applications

Publication Link

https://jfca.journals.ekb.eg/

MainTitle

SUFFICIENT CONDITIONS FOR THE OSCILLATION OF NONLINEAR FRACTIONAL DIFFERENCE EQUATIONS J. O. ALZABUT, T. ABDELJAWAD

Details

Type

Article

Created At

18 Dec 2024